# SDR TRAX200701769

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER L/E INBOARD ATTACH BRACKET IS CRACKED.   REMOVED AND REPLACED  ATTACH BRACKET WITH SERVICEABLE BRACKET PN 600-12045-11 IAW CRJ MM 20-21-00.
